# SDR SWAA070999

- Difficulty date: February 18, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 50,109 hours, 44,076 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: 6531914
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND FLIGHT COMPT R2 WINDOW EMERGENCY RELEASE HANDLE INOP.  ADJUSTED R2 WINDOW RELEASE HANDLE PER MM.
